Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new dimension function

Author: J. M. Aarts
Journal: Proc. Amer. Math. Soc. 50 (1975), 419-425
MSC: Primary 54F45
MathSciNet review: 0370530
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new inductive dimension function, Hind, is defined for hereditarily normal spaces. The countable and locally finite sum theorems for Hind are proved for hereditarily normal spaces. It is shown that Hind = Ind on the class of totally normal spaces.

References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, Inductive dimension of completely normal spaces, Quart. J. Math. Oxford Ser. (2) 4 (1953), 267-281. MR 16 #157. MR 0063654 (16:157f)
  • [2] V. V. Filippov, On the dimension of normal spaces, Soviet Math. Dokl. 14 (1973), 547-550. MR 0326687 (48:5030)
  • [3] N. Kimura, On a sum theorem in dimension theory, Proc. Japan Acad. 43 (1967), 98-102. MR 35 #7311. MR 0216478 (35:7311)
  • [4] O. V. Lokucievskii, On the dimension of bicompacta, Dokl. Akad. Nauk SSSR 67 (1949), 217-219. (Russian) MR 11 #46. MR 0030750 (11:46b)
  • [5] K. Nagami, Dimension theory, Pure and Appl. Math., Vol. 37, Academic Press, New York, 1970. MR 42 #6799. MR 0271918 (42:6799)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45

Retrieve articles in all journals with MSC: 54F45

Additional Information

Keywords: Inductive dimension, sum theorems
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society